Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Emergency Medicine
Volume 2017 (2017), Article ID 4289527, 3 pages
Case Report

Physician Beware: Severe Cyanide Toxicity from Amygdalin Tablets Ingestion

1Department of Emergency Medicine, Corona Regional Medical Center, Corona, CA, USA
2Department of Pharmacy, University of California Irvine, Orange, CA, USA
3Department of Hematology and Oncology, Genesis Cancer Center, Zanesville, OH, USA

Correspondence should be addressed to Phu N. Tran

Received 4 April 2017; Accepted 26 July 2017; Published 24 August 2017

Academic Editor: Vasileios Papadopoulos

Copyright © 2017 Tam Dang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tam Dang, Cham Nguyen, and Phu N. Tran, “Physician Beware: Severe Cyanide Toxicity from Amygdalin Tablets Ingestion,” Case Reports in Emergency Medicine, vol. 2017, Article ID 4289527, 3 pages, 2017. doi:10.1155/2017/4289527